# SDR FDKA2010042000085

- Difficulty date: April 20, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 12,818 hours, 12,697 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Lack Of Lube
- Location: Cockpit Window
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT DV WINDOW W/N OPEN.  CLEANED AND LUBED TRACK, OPS GOOD.
